Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Why does medicated gold bond burn?
    avatar
    An_243529 posted:
    Used it and immediately started burning. Washed it off but skin will never be the same.
    Reply
     
    avatar
    beachbummiss1 responded:
    you could have been allergic to ingredients in it and if it was the medicated gold bond it does cause some burning due to medication in it ans how irritated your skin is too. Good luck hope you feel better
     
    avatar
    Olivia_WebMD_Staff responded:
    Hi and welcome!

    I am not sure what types of medication are in Gold Bond, but I would recommend looking at the package and then looking the ingredients up in our Drugs and Supplements Database for more info.

    You may want to have a doctor take a look at the area where you felt the burning as well.

    Take care,
    Olivia
     
    avatar
    aeiou123 responded:
    I used this to help keep cool and after using it on my torso, put some on my private area as I sweat there too. That's where the burning started and I had to immediately wash it off. This was a few years ago. I saw a dr and she referred me to a dermatologist. The dermatologist said I need use a steroid cream/creams the rest of my life and be checked for cancer every 6 months. They diagnosed the biopsy as lichen sclerosis et atrophicus. Since I recently found out that this steriod cream can burn through your skin, I started looking online to see what I could learn. This product zapped all moisture out of the private area, it's always extremely dry, no sliding, extreme itching and pain. It didn't affect the torso but has impacted my life tremendously. Any suggestions would be appreciated.
     
    avatar
    Olivia_WebMD_Staff replied to aeiou123's response:
    Hi again!

    If you're already working with a doctor, I'd say continue to do that to find out what's best.

    Since we don't have someone here who can see you in person to deterimine exactly what is going on, it would be impossible for us to make these types of suggestions.

    I hope you and your doctor can get to the bottom of the problem and get you some relief soon.

    Take care,
    Olivia
     
    avatar
    aeiou123 replied to Olivia_WebMD_Staff's response:
    I have been working with a doctor and am writing the makers of the product. If anyone has had an adverse effect please let me know. Thank you.
     
    avatar
    viking65 responded:
    Used it twice and experienced the same thing--seemed to have a cooling effect at first, then came the burning. Washed off and applied Triamcincolone Acetonide Ointment USP, 0.1%. This ointment usually does a good job on dry areas and rashes in the groin area as well. Aledil also seems to clear up the rashes down there. As far as powder is concerned, Johnson's Baby Powder also provides relief.


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.